The finite element method in domains with curved boundaries. Zlámal, M. International Journal for Numerical Methods in Engineering, 5(3):367–373, Wiley, 1973.
doi  abstract   bibtex   
Abstract 10.1002/nme.1620050307.abs For boundary value problems of the second order in two variables, there are proposed elements suitable for use along the curved part of the boundary. Numerical results show a considerable improvement of accuracy.
@Article{         Zlamal_1973aa,
  abstract      = {Abstract 10.1002/nme.1620050307.abs For boundary value problems of the second order in two variables, there are proposed elements suitable for use along the curved part of the boundary. Numerical results show a considerable improvement of accuracy.},
  author        = {Zlámal, Miloš},
  doi           = {10.1002/nme.1620050307},
  file          = {Zlamal_1973aa.pdf},
  issn          = {0029-5981},
  journal       = {International Journal for Numerical Methods in Engineering},
  keywords      = {fem,curved,pde},
  langid        = {english},
  number        = {3},
  pages         = {367--373},
  publisher     = {Wiley},
  title         = {The finite element method in domains with curved boundaries},
  volume        = {5},
  year          = {1973},
  shortjournal  = {Int. J. Numer. Meth. Eng.}
}
Downloads: 0